# SDR DXTA200808243244

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 522 hours, 311 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6006568
- Part serial: APR071599
- Condition: Damaged
- Location: Anti Skid Sys
- Part time: 311 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ANTI-SKID LITE ILLUMINATED THEN WENT OUT. ON LANDING ANTI-SKID LITE AGAIN ILLUMINATED AND RT BRAKE WENT COMPLETELY TO THE FLOOR WITHOUT ANY AFFECT. LT BRAKE IS OK. BELOW 10KTS BOTH BRAKES WORKED FINE. THIS HAPPENED TWICE. FOUND AUTOSKID TRANSDUCER DAMAGED.  REMOVED AND REPLACED RT OTBD WHEEL SPEED TRANSDUCER  PERFORMED ANTI SKID FUNCTIONAL CK.  OP'S CK GOOD AT THIS TIME,  REF MM 32-40-35 AND 32-40-00.
